# SDR 06FDEA2745

- Difficulty date: July 31, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: NAA6060530
- Condition: Tool Damage
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARK AT EXTERIOR SKIN OF 4R DOOR UPPER AFT AREA.
